Please use this identifier to cite or link to this item:
Title: Self-organised spatial patterns and chaos in a ratio-dependent predator-prey system
Authors: Banerjee, M
Petrovskii, S
First Published: 2011
Citation: THEORETICAL ECOLOGY, 2011, 4 (1), pp. 37-53
DOI Link: 10.1007/s12080-010-0073-1
ISSN: 1874-1738
eISSN: 1874-1746
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.